MathSciNet Relay Station
MathSciNet bibliographic data
MR2917535 93B05 (92C42 93C55 94C10)
Laschov, Dmitriy; Margaliot, Michael Controllability of Boolean control networks via the Perron-Frobenius theory. Automatica J. IFAC 48 (2012), no. 6, 1218–1223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement